Alert archive / Texas / Gale Warnings in 2017
Gale Warning 5, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Nov 18, 2017, 4:20 AM CST. It took effect at Nov 18, 2017, 8:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2017, 4:20 AM CST (10:20 UTC)
- In effect from
- Nov 18, 2017, 8:00 PM CST
- Expired
- Nov 19, 2017, 6:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
827 WHUS74 KBRO 181020 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 420 AM CST SAT NOV 18 2017 ...HAZARDOUS MARINE CONDITIONS WILL DEVELOP THIS EVENING... .STRONG NORTH WINDS AND HAZARDOUS SEAS WILL DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND OVERNIGHT IN THE WAKE OF A STRONG COLD FRONT. THE STRONG NORTH WINDS AND HAZARDOUS SEAS WILL PERSIST THROUGH THE OVERNIGHT HOURS INTO SUNDAY AND WILL GRADUALLY DIMINISH STARTING SUNDAY EVENING. GMZ150-155-170-175-181830- /O.NEW.KBRO.GL.W.0005.171119T0200Z-171119T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 420 AM CST SAT NOV 18 2017 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-181830- /O.NEW.KBRO.SI.Y.0061.171119T0200Z-171119T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 420 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO NEAR GALE FORCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
535 WHUS74 KBRO 181508 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 908 AM CST SAT NOV 18 2017 ...HAZARDOUS MARINE CONDITIONS DEVELOPING THIS EVENING... .STRONG NORTH WINDS AND HAZARDOUS SEAS WILL DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND OVERNIGHT IN THE WAKE OF A STRONG COLD FRONT. THE STRONG NORTH WINDS AND HAZARDOUS SEAS WILL PERSIST THROUGH THE OVERNIGHT HOURS AND INTO SUNDAY. HIGH WINDS AND SEAS WILL GRADUALLY DIMINISH BY SUNDAY EVENING. GMZ150-155-170-175-190400- /O.CON.KBRO.GL.W.0005.171119T0200Z-171119T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 908 AM CST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-190400- /O.CON.KBRO.SI.Y.0061.171119T0200Z-171119T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 908 AM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO NEARING GALE FORCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRYE
396 WHUS74 KBRO 182041 AAB MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 241 PM CST SAT NOV 18 2017 ...HAZARDOUS MARINE CONDITIONS DEVELOPING THIS EVENING... .STRONG NORTH WINDS AND HAZARDOUS SEAS WILL DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS LATE THIS EVENING AND OVERNIGHT IN THE WAKE OF A STRONG COLD FRONT. THE STRONG NORTH WINDS AND HAZARDOUS SEAS WILL PERSIST THROUGH THE OVERNIGHT HOURS AND INTO SUNDAY. GMZ150-155-170-175-190600- /O.CON.KBRO.GL.W.0005.171119T0200Z-171119T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 241 PM CST SAT NOV 18 2017 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. * WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 12 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-190600- /O.CON.KBRO.SI.Y.0061.171119T0200Z-171119T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 241 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST SUNDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH SOME GUSTS TO NEARING GALE FORCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRYE
019 WHUS74 KBRO 190306 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 906 PM CST SAT NOV 18 2017 ...HAZARDOUS MARINE CONDITIONS TONIGHT... .STRONG NORTH WINDS AND ELEVATED SEAS WILL PERSIST OVERNIGHT IN THE WAKE OF A COLD FRONT. GMZ150-155-170-175-190930- /O.EXT.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 906 PM CST SAT NOV 18 2017 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM CST SUNDAY... * WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ130-132-135-190930- /O.CON.KBRO.SI.Y.0061.000000T0000Z-171119T1500Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 906 PM CST SAT NOV 18 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS...NORTH 20 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
347 WHUS74 KBRO 190928 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 328 AM CST SUN NOV 19 2017 ...HAZARDOUS MARINE CONDITIONS PERSIST... .STRONG NORTH WINDS AND ELEVATED SEAS WILL CONTINUE FOR MUCH OF TODAY IN THE WAKE OF A COLD FRONT. GMZ150-155-170-175-191800- /O.CON.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/ /O.NEW.KBRO.SC.Y.0059.171119T1200Z-171120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 328 AM CST SUN NOV 19 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...NORTH 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS BEFORE SUNRISE DIMINISHING TO 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS AFTER SUNRISE. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-191800- /O.EXT.KBRO.SI.Y.0061.000000T0000Z-171119T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 328 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
107 WHUS74 KBRO 191209 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 609 AM CST SUN NOV 19 2017 ...HAZARDOUS MARINE CONDITIONS WILL PERSIST... .STRONG NORTH WINDS AND ELEVATED SEAS WILL CONTINUE FOR MUCH OF TODAY IN THE WAKE OF A COLD FRONT. GMZ150-155-170-175-191815- /O.EXP.KBRO.GL.W.0005.000000T0000Z-171119T1200Z/ /O.CON.KBRO.SC.Y.0059.000000T0000Z-171120T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 609 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WINDS...NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST 15 TO 20 KNOTS IN THE AFTERNOON. * WAVES/SEAS...SEAS 6 TO 10 FEET WITH OCCASIONAL SEAS UP TO 12 FEET...ESPECIALLY BEYOND 20 NAUTICAL MILES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-191800- /O.CON.KBRO.SI.Y.0061.000000T0000Z-171119T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 609 AM CST SUN NOV 19 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...NORTH 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Nov 18, 3:46 AM CST, 34 minutes earlier.
Area forecast discussion, Nov 18, 3:46 AM CST, 34 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
346 AM CST Sat Nov 18 2017
.SHORT TERM (Today through Sunday): The latest surface analysis shows
a cold front across Oklahoma with a dry line extending into west
Texas. Water vapor imagery and satellite total Precipitable water
continues to indicate a dry air mass remains in place across much of
Texas courtesy of mid level ridging anchored over northern Mexico.
The cold front is forecast to move south across Texas today and
approach the northern ranchlands this evening. Ahead of the cold
front, a very warm day with above normal temperatures are expected
across deep south Texas today. High temperatures will be in the
upper 80s to around 90 degrees with a mix of sun and clouds. Near
record to record high temperatures are possible today.
The strong cold front is expected to move through deep south Texas
this evening. Despite the dry airmass, isolated to scattered showers
are possible along the front, especially across the coastal waters.
In the wake of the front, temperatures expected to quickly fall into
the 60s before midnight. Breezy north winds will persist overnight
with clearing skies. Low temperatures tonight will range from the
low 50s across the northern ranchlands to the lower 60s along the
beaches. Surface high pressure settles across the region on Sunday
resulting in diminishing northeast winds and below normal
temperatures. High temperatures on Sunday will be in the upper 60s
to lower 70s.
.LONG TERM (Sunday Night through Friday): For the Sunday night
through Tuesday period, a broad upper trough will dig and spread
across the eastern half of the US. The forecast area will
generally remain on the backside of the trough. Onshore flow with
somewhat above normal moisture for this time of the year will
bring slight chances of showers to much of the eastern half of the
forecast area during the day on Monday. High temperatures on
Monday look to hover in the lower/mid 70s. For Tuesday, the
models push a cold front south into deep south TX somewhere in the
late afternoon/evening timeframe and this will have the net
effect of pushing low level moisture offshore and am expecting
little precipitation with the passage of the front. The ECMWF is
a little stronger with the front compared to the GFS, so have
split the difference in terms of wind speeds in the forecast. High
temperatures Tuesday afternoon ahead of the front will generally
rise into the upper 70s to mid 80s.
Wednesday through Friday looks dry across the region as modest
northwest-north flow prevails aloft with weak high pressure
at the surface. The GFS and ECMWF both maintain near to somewhat
above normal temperatures across the Rio Grande Valley during the
three-day time period, though the ECMWF is carrying somehwat
higher temperatures than the GFS. Will keep highs area-wide in the
lower/mid 70s for Wed/Thu with mid/upper 70s for Friday.
&&
.MARINE (Today through Sunday): Buoy 42045 (TGLO TABS Buoy K)
recently reported southwest winds around 17 knots gusting to
around 20 knots. Low pressure across north Texas will support a
tight pressure gradient along the lower Texas coast this morning.
Small craft should exercise caution on the Gulf waters this
morning due to elevated winds and seas. There will be some slight
improvement on Gulf waters this afternoon as the pressure gradient
relaxes. However, this will be short lived as the strong cold
front moves through the lower Texas coastal waters late this
evening and overnight bringing hazardous marine conditions. A Gale
Warning is in effect from 8 pm tonight through 9 am Sunday for
the Gulf waters 0- 60 NM east of Padre Island due to sustained
winds near Gale force and frequent Gale force gusts. A Small Craft
Advisory is in effect from 8 pm tonight to 9 am Sunday for the
Laguna Madre due to strong north winds.
Sunday night through Wednesday: The period will begin with
elevated wave heights with Small Craft Advisory conditions in
place, though seas will slowly subside Sunday night through
Monday. Surface high pressure will be in place across the waters
Monday night/Tuesday for modest winds/seas. Wave heights will be
on the increase again with freshening winds Tuesday night as a
cold front moves across the waters. Small Craft Advisory
conditions will redevelop Tuesday night and continue through
Wednesday.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory for winds from 8 PM this evening to 9 AM
CST Sunday for GMZ130-132-135.
Gale Warning from 8 PM this evening to 9 AM CST Sunday for
GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
63/19Hazardous weather outlook, Nov 17, 4:29 PM CST, 11 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 429 PM CST Fri Nov 17 2017 TXZ248>257-182230- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 429 PM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There will be an elevated risk of rip currents Saturday through Monday and again Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-182230- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 429 PM CST Fri Nov 17 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Adverse marine conditions are expected Saturday night and Sunday due to strong north winds and high seas with the passage of a cold front. Small Craft Advisory or Gale conditions will be possible. Small Craft Advisory conditions possible again Wednesday and Wednesday night with the passage of another cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Castillo
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:20 AM CST | Small Craft Advisory for Winds | BRO | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.